# SDR RAIA00608026

- Difficulty date: August 19, 2006
- Submitted: August 24, 2006
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 19,334 hours, 18,027 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPS1B
- Part serial: 15903
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT 3574 - STL - FWD CABIN EMERGENCY LIGHT INOP.  MAINTENANCE REMOVED AND REPLACED THE NR 1 BATTERY POWER SUPPLY.
